# SDR DALA2025081105994

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,399 hours, 31,307 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK, TOP SKIN, UPPER SURFACE, FR40 TO FR41 BETWEEN STIFFENER 13 AND 14, AT Y+1305 SKIN WITH CORROSION.   COMPLIED WITH ER/A 627561-14.
